On the Cartan Subalgebras of Lie Algebras over Small Fields
Journal of Lie theory, Tome 13 (2003) no. 2, pp. 511-518
Cet article a éte moissonné depuis la source Heldermann Verlag
We study Cartan subalgebras of Lie algebras defined over finite fields. We prove that a possible Lie algebra of minimal dimension without Cartan subalgebras is semisimple. Subsequently, we study Cartan subalgebras of gl(n, F).
Classification :
17B50
Mots-clés : Lie algebras, Cartan subalgebras, finite fields
Mots-clés : Lie algebras, Cartan subalgebras, finite fields
@article{JLT_2003_13_2_JLT_2003_13_2_a11,
author = {S. Siciliano },
title = {On the {Cartan} {Subalgebras} of {Lie} {Algebras} over {Small} {Fields}},
journal = {Journal of Lie theory},
pages = {511--518},
year = {2003},
volume = {13},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a11/}
}
S. Siciliano . On the Cartan Subalgebras of Lie Algebras over Small Fields. Journal of Lie theory, Tome 13 (2003) no. 2, pp. 511-518. http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a11/